“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11419
School of Mathematics
  Title:   Some constructions of integral graphs
1.  A. Mohammadian
2.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: Linear Multilinear Algebra
  Vol.:  59
  Year:  2011
  Pages:   1269-1279
  Supported by:  IPM
A graph is called integral if all eigenvalues of its adjacency matrix consist entirely of integers. Integral graphs are very rare and difficult to find. In this paper, we introduce some general methods for constructing such graphs. As a consequence, some infinite families of integral graphs are obtained.

Download TeX format
back to top
scroll left or right